I have never heard of this but this recently caught my eye because my mother-in-law has been having a similar issue. Is there any food allergy that you have that you are aware of that might be triggering this?
I was reading this in pubmed that might provide some insight:
One possible cause is your toothpaste. You could try switching to baking soda for a few days and see if it improves. If you used a hydrocortisone cream on your face a while ago, you could be having it from that.
Very good mention about toothpaste. Being pregnant right now toothpaste is really bothering me every time I have to brush my teeth, I get severe heartburn. So I looked this up and heartburn is association with fluoride. So changing to baking soda for a few days is a good suggestion... unless you can find a place locally that sells Tom's of Maine Flouride Free toothpaste and you can try that.
Symptoms of eczema are triggered by allergens. People who suffer from this disorder should avoid contact with triggering factors like soaps, cosmetics, jewelry, clothing, and detergents. Sometimes sweat, changes in temperature and psychological stress are known to trigger these episodes. So, Allergy testing would be worth looking into. And treatment is with cortisone based creams, which need to be very potent and of increased strength to heal the lesions. Always wear protective clothing while going outside, as cold increases drying. Don't wash your face anymore than necessary and use very mild soaps. Apply constantly plenty of good moisturizing creams and alternate with steroid creams. Use a humidifier in the rooms to avoid dryness.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.